# SDR RAIA2009111200001

- Difficulty date: November 1, 2009
- Submitted: November 12, 2009
- Operation: Air carrier
- Aircraft: N829HK
- Make and model: Emb EMB-145LR
- Aircraft serial: 145281
- Aircraft time: 21,126 hours, 18,347 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Dirty
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING PRE FLIGHT INSPECTION, THE CREW REPORTED ONE OF THE EMERGENCY LIGHTS AS BEING INOPERATIVE.  MAINTENANCE CLEANED THE CONNECTOR AT THE AFFECTED LIGHT.  OPS CHECKED GOOD.
